Wansoo T. Rhee

Articles in Scholarly Journals [Incomplete List]

  1. Failure of random networks
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 825–827, 1989
  2. On asymptotic normality for m-dependent U-statistics
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 187–199, 1988
  3. On the characteristic function of a sum of M-dependent random variables
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 397–404, 1986